MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number I20-13/C70F SA
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Obstruction of Flow (2423); Material Deformation (2976)
Health Effect - Clinical Codes Occlusion (1984); Thrombosis (2100)
Date of Event 08/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated with the afx2 abdominal aortic aneurysm stent on (b)(6) 2018.During the initial procedure, the contralateral limb did not fully deploy and appeared constrained at the bifurcation of the graft.After ballooning (pta), the stent recoiled but the flow through the graft appeared robust.The patient presented emergently one (1) month post-op with a cold leg and a thrombosed right iliac limb of the afx graft.The physician elected to treat the patient by lysis and implanting bilateral "kissing" stents on (b)(6) 2018, which successfully restored flow.The patient is doing well and there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was substantial evidence to support the reported event of stent buckling of the right iliac limb.There was unsubstantial evidence to support the reported event of occlusion within the stent and ischemia of the lower leg.Device, user or procedure relatedness cannot be determined.Procedure related harms cannot be determined.The patient was reported as doing well post intervention.No contributing factors could be determined.The manufacturing lot review confirmed all devices met specifications prior to release.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8005530
Report Number2031527-2018-00809
Device Sequence Number1190406
Product Code MIH
UDI-Device Identifier00818009011442
UDI-Public(01)00818009011442(17)210322
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2021
Device Model NumberI20-13/C70F SA
Device Lot Number1823310-003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer08/03/2018
Initial Report FDA Received Date10/25/2018
Supplement Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-VELA SUPRARENAL: 1801885-008; AFX2-AFX2 BIFURCATED STENT GRAFT: 1728094-010; AFX-VELA SUPRARENAL: 1801885-008; AFX2-AFX2 BIFURCATED STENT GRAFT: 1728094-010
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR